Alert archive / Texas / Marine Weather Statements in 2007

Marine Weather Statement 21, NWS Brownsville, TX

April 13, 2007

NWS Brownsville, TX issued this marine weather statement at Apr 13, 2007, 4:41 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2007, 4:41 PM CDT (21:41 UTC)
Expired
Apr 14, 2007, 7:00 AM CDT
In force
14 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS74 KBRO 132141
MWSBRO

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
441 PM CDT FRI APR 13 2007

GMZ130-132-135-150-155-170-175-141200-
/X.NEW.KBRO.MA.S.0021.070413T2141Z-070414T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
441 PM CDT FRI APR 13 2007

...FRONT TO BRING STRONG NORTHWEST WINDS OVER THE LOWER TEXAS
COAST SATURDAY MORNING...

.A COLD FRONT IS EXPECTED TO MOVE RAPIDLY SOUTHEAST OVER THE
LAGUNA MADRE AND GULF OF MEXICO MARINE AREAS EARLY SATURDAY
MORNING...RIGHT AROUND DAYBREAK. THIS FRONT WILL PRODUCE LITTLE IF
ANY RAIN...BUT WINDS WILL INCREASE SIGNIFICANTLY DURING THE
MORNING BEHIND THE FRONT...BECOMING NORTHWEST AT 20 TO 30 KNOTS
WITH GUSTS TO 40 KNOTS. WINDS WILL DECREASE SOMEWHAT LATER
SATURDAY...BUT WILL REMAIN NEAR 20 KNOTS FROM THE NORTH THROUGH
SUNDAY MORNING. BECAUSE OF THE WIND DIRECTION...AND RELATIVELY
LIMITED DURATION OF THIS EVENT...SEAS WILL NOT DEVELOP TO THEIR
FULLY ARISEN STATE...BUT SEAS OF UP TO 10 FEET MAY BE POSSIBLE
FARTHER OFFSHORE BY SATURDAY AFTERNOON AND EVENING.

MARINERS SHOULD CAREFULLY CONSIDER PLANS TO BE AT SEA SATURDAY
MORNING...AND SHOULD CONSIDER REMAINING IN PORT...AS THE
PREDICTED HIGH WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT. SMALL CRAFT ADVISORIES. WILL BE IN EFFECT FOR ALL
MARINE AREAS ON SATURDAY MORNING.

AS ALWAYS...MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...
FORECASTS...AND WARNINGS.

$$

54

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this marine weather statement went out at Apr 13, 1:45 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 13, 1:45 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
145 PM CDT FRI APR 13 2007

.DISCUSSION...THE COMBINATION OF LOW PRESSURE OVER THE GREAT PLAINS
AND HIGH PRESSURE OVER THE GULF OF MEXICO CAUSED GUSTY SOUTHEAST
WINDS ACROSS DEEP SOUTH TEXAS TODAY.  A WIND ADVISORY WILL CONTINUE
DUE TO A STRONG LOW LEVEL JET THROUGH THIS EVENING. SATELLITE
PICTURES INDICATE CLOUDS HAVE SCATTERED OUT THIS AFTERNOON OVER THE
LOWER RIO GRANDE VALLEY...ALTHOUGH SHOULD BECOME MOSTLY CLOUDY AGAIN
LATER TONIGHT. THE BRO SOUNDING THIS MORNING SHOWED A  PRECIP WATER
OF 1.08 AND A K-INDEX OF 6. TEMPERATURES WILL CONTINUE TO WARM AND
BE ABOVE NORMAL FOR THIS TIME OF YEAR FOR THIS AFTERNOON.  A COLD
FRONT WILL MOVE THROUGH THE  AREA SATURDAY MORNING CAUSING COOLER
TEMPERATURES AND GUSTY NORTH WINDS IN ITS WAKE.
&&

.MARINE...STRONG SOUTH WINDS OF 20 TO 25 KNOTS CONTINUE OVER THE
LOWER TEXAS GULF WATERS. SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR
ALL MARINE AREAS OF DEEP S TX THRU THIS EVENING. BUOY 42019 REPORTED
SOUTHEAST WINDS NEAR 20 KNOTS WITH SEAS EXCEEDING 7 FEET...AND THESE
CONDITIONS WILL LIKELY DEGRADE THIS AFTERNOON. WINDS MAY BRIEFLY
RELAX OVERNIGHT INTO EARLY SATURDAY MORNING AS A COLD FRONT
APPROACHES THE LOWER TEXAS COAST. WINDS SHIFT SHARPLY FROM THE NORTH
BEHIND THE FRONT WITH WINDS AND SEAS INCREASING ONCE AGAIN AND
PERSISTING INTO EARLY SUNDAY. WINDS AND SEAS SHOW A DECREASING TREND
SUNDAY INTO MONDAY THEN INCREASE FROM THE SOUTH MONDAY NIGHT INTO
TUESDAY WITH SMALL CRAFT ADVISORIES ANTICIPATED AS A ANOTHER STORM
SYSTEM BREWS OVER THE SOUTHERN PLAINS.
&&

.AVIATION...VFR CEILINGS ARE ANTICIPATED THROUGH TODAY. A WIND ADV
IS IN EFFECT FOR HRL/BRO AERODROMES TODAY...WITH SOUTHERLY FLOW OF
30 MPH AND GUSTS TO OVER 40 MPH.
&&

.FIRE WEATHER...A RED FLAG WARNING WILL BE NEEDED SATURDAY
AFTERNOON...AS DRY AIR AND STRONG WINDS WILL MATCH CRITERIA FOR THIS
PRODUCT.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  70  81  54  77 /   0   0   0   0
BROWNSVILLE          70  83  52  80 /   0   0   0   0
HARLINGEN            69  82  53  80 /   0   0   0   0
MCALLEN              68  83  53  82 /   0   0   0   0
RIO GRANDE CITY      69  82  53  84 /   0   0   0   0
SOUTH PADRE ISLAND   71  79  57  76 /   0   0   0   0
&&

.BRO WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR TXZ251-254>257
THROUGH 00Z SATURDAY. SCA FOR GMZ130>175 THROUGH 01Z SATURDAY.
&&

65/58
Hazardous weather outlook, Apr 13, 6:30 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
630 AM CDT FRI APR 13 2007

TXZ248>257-141100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
630 AM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 7 PM FOR
CAMERON...WILLACY...COASTAL WILLACY AND CAMERON...AND KENEDY
COUNTIES UNTIL 7 PM THIS AFTERNOON. ALSO...SMALL CRAFT ADVISORIES
ARE POSTED FOR THE LAGUNA MADRE AND THE COASTAL WATERS FOR STRONG
SOUTH WINDS AND ROUGH SEAS. THERE IS A HIGH RISK FOR RIP CURRENTS AT
THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS POSSIBLE EAST OF THE SOUTH PADRE ISLAND
20 TO 60 NAUTICAL MILES OFFSHORE FOR TONIGHT WITH SMALL CRAFT
ADVISORIES LIKELY FOR ALL COASTAL WATERS AND THE LAGUNA MADRE
SATURDAY AND AGAIN ON MONDAY. A MODERATE TO HIGH RISK OF RIP
CURRENTS IS ANTICIPATED AT THE BEACHES OF SOUTH PADRE ISLAND AND
BOCA CHICA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED.

PHILO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:11 AM CDTWind AdvisoryBROCameron, Kenedy, Willacy13 hr
Apr 13, 12:17 PM CDTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more19 hr

Nearby

Marine Weather Statements in Texas, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.